# SDR ASOA201611175087

- Difficulty date: November 17, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 30,573 hours, 21,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE EMERGENCY LIGHTS CAME ON UNCOMMANDED DURING FLIGHT.  COCKPIT SWITCH IN ARM. CABIN SWITCH IN OFF. ALL ELECTRICAL POWER INDICATIONS NORMAL.   FOUND EMERGENCY LIGHT CIRCUIT BREAKER TRIPPED.   RESET THE CIRCUIT BREAKER AND OPERATIONAL CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
